# SDR WX0A070726

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A'S REPORTED SMOKE IN THE CABIN.  INITIATED RTB.  F/A'S THEN REPORTED SMOKE CLEARING.  AFTER LANDING F/A'S REPORTED A SWEET SMELL IN CABIN.  AIRCRAFT WAS NOT DE-ICED THIS DATE TO OUR KNOWLEDGE.  MAINTENANCE DEPARTMENT PERSONNEL, REMOVED AND REPLACED PACKING ON FRONT ACCESSORY DRIVE SUPPORT OIL TRANSFER TUBES IAW P&W MANUAL 72-00-21 LEAK CHECK GOOD.  PACK BURNOUT COMPLIED WITH.
